# SDR YV3R2020050900249

- Difficulty date: February 21, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HP
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11463
- Aircraft time: 1,413 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 3718
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 WAS INTERMITTENT IN OPERATION.
